About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 842515, 17 pages
http://dx.doi.org/10.1155/2012/842515
Research Article

Fixed Points, Maximal Elements and Equilibria of Generalized Games in Abstract Convex Spaces

Department of Mathematics, Tianjin Polytechnic University, Tianjin, Hedong 300387, China

Received 24 October 2012; Accepted 23 November 2012

Academic Editor: Yongfu Su

Copyright © 2012 Yan-Mei Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Borglin and H. Keiding, “Existence of equilibrium actions and of equilibrium: a note on the “new” existence theorems,” Journal of Mathematical Economics, vol. 3, no. 3, pp. 313–316, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. X. P. Ding, “Coincidence theorems and equilibria of generalized games,” Indian Journal of Pure and Applied Mathematics, vol. 27, no. 11, pp. 1057–1071, 1996. View at Zentralblatt MATH
  3. Z.-F. Shen, “Maximal element theorems of H-majorized correspondence and existence of equilibrium for abstract economies,” Journal of Mathematical Analysis and Applications, vol. 256, no. 1, pp. 67–79, 2001. View at Publisher · View at Google Scholar
  4. M. S. R. Chowdhury, E. Tarafdar, and K.-K. Tan, “Minimax inequalities on G-convex spaces with applications to generalized games,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 43, no. 2, pp. 253–275, 2001. View at Publisher · View at Google Scholar
  5. W. Briec and C. Horvath, “Nash points, Ky Fan inequality and equilibria of abstract economies in Max-Plus and B-convexity,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 188–199, 2008. View at Publisher · View at Google Scholar
  6. X. P. Ding and L. Wang, “Fixed points, minimax inequalities and equilibria of noncompact abstract economies in FC-spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 69, no. 2, pp. 730–746, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. W. K. Kim, S. Kum, and K. H. Lee, “On general best proximity pairs and equilibrium pairs in free abstract economies,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 68, no. 8, pp. 2216–2227, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W. K. Kim and K. K. Tan, “New existence theorems of equilibria and applications,” Nonlinear Analysis, vol. 47, pp. 531–542, 2001.
  9. L.-J. Lin, L.-F. Chen, and Q. H. Ansari, “Generalized abstract economy and systems of generalized vector quasi-equilibrium problems,” Journal of Computational and Applied Mathematics, vol. 208, no. 2, pp. 341–353, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. L. J. Lin and Y. H. Liu, “The study of abstract economies with two constraint correspondences,” Journal of Optimization Theory and Applications, vol. 137, no. 1, pp. 41–52, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y.-M. Du and L. Deng, “Equilibrium existence theorems of generalized games for generalized θ,Fc-majorized mapping in topological space,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 67, no. 1, pp. 316–326, 2007. View at Publisher · View at Google Scholar
  12. C. D. Horvath, “Contractibility and generalized convexity,” Journal of Mathematical Analysis and Applications, vol. 156, no. 2, pp. 341–357, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. C. Horvath, Nonlinear and Convex Analysis, Marcel Dekker, NewYork, NY, USA, 1987.
  14. S. Park and H. Kim, “Admissible classes of multifunctions on generalized convex spaces,” Proceedings of College of Natural Sciences, Seoul National University, vol. 18, pp. 1–21, 1993.
  15. X. P. Ding, “Maximal element theorems in product FC-spaces and generalized games,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 29–42, 2005. View at Publisher · View at Google Scholar
  16. J.-C. Hou, “An existence theorem of equilibrium for generalized games in H-spaces,” Applied Mathematics Letters, vol. 16, no. 1, pp. 97–103, 2003. View at Publisher · View at Google Scholar
  17. X. P. Ding, “Maximal elements for GB-majorized mappings in product G-convex spaces and applications. I,” Applied Mathematics and Mechanics, vol. 24, no. 6, pp. 583–594, 2003. View at Publisher · View at Google Scholar
  18. X. P. Ding and F. Q. Xia, “Equilibria of nonparacompact generalized games with Fc-majorized correspondence in G-convex spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 56, no. 6, pp. 831–849, 2004. View at Publisher · View at Google Scholar
  19. M.-G. Yang and L. Deng, “Equilibria of nonparacompact generalized games with c-majorized correspondences in FC-spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 70, no. 2, pp. 890–903, 2009. View at Publisher · View at Google Scholar
  20. X. P. Ding and H. R. Feng, “Fixed point theorems and existence of equilibrium points of noncompact abstract economies for F-majorized mappings in FC -spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 1, pp. 65–76, 2010. View at Publisher · View at Google Scholar
  21. S. Park, “On generalizations of the KKM principle on abstract convex spaces,” Nonlinear Analysis Forum. An International Journal, vol. 11, no. 1, pp. 67–77, 2006. View at Zentralblatt MATH
  22. S. Park, “The KKM principle in abstract convex spaces: equivalent formulations and applications,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 73, no. 4, pp. 1028–1042, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. S. Park, “Elements of the KKM theory on abstract convex spaces,” Journal of the Korean Mathematical Society, vol. 45, no. 1, pp. 1–27, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. S. Park, “New generalizations of basic theorems in the KKM theory,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 74, no. 9, pp. 3000–3010, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. G. X.-Z. Yuan, “The study of equilibria for abstract economics in topological vector spaces—a unified approach,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 37, no. 4, pp. 409–430, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. K.-K. Tan and Z.-Z. Yuan, “A minimax inequality with applications to existence of equilibrium points,” Bulletin of the Australian Mathematical Society, vol. 47, no. 3, pp. 483–503, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. N. C. Yannelis, “Maximal elements over noncompact subsets of linear topological spaces,” Economics Letters, vol. 17, no. 1-2, pp. 133–136, 1985. View at Publisher · View at Google Scholar
  28. X. P. Ding, “New H-KKM theorems and their applications to geometric property, coincidence theorems, minimax inequality and maximal elements,” Indian Journal of Pure and Applied Mathematics, vol. 26, no. 1, pp. 1–19, 1995. View at Zentralblatt MATH
  29. X. P. Ding, W. K. Kim, and K.-K. Tan, “Equilibria of noncompact generalized games with -majorized preference correspondences,” Journal of Mathematical Analysis and Applications, vol. 164, no. 2, pp. 508–517, 1992. View at Publisher · View at Google Scholar
  30. X. Ding, “Fixed points, minimax inequalities and equilibria of noncompact abstract economies,” Taiwanese Journal of Mathematics, vol. 2, no. 1, pp. 25–55, 1998. View at Zentralblatt MATH
  31. J. Dugundji, Topology, Allyn and Bacon, Boston, Mass, USA, 1966.
  32. D. Gale and A. Mas-Colell, “On the role of complete, transitive preferences in equilibrium theory,” in Equilibrium and Disequilibrium in Economic Theory, G. Schwodiauer , Ed., pp. 7–14, D. Reidel, Dordrecht, The Netherland, 1978.
  33. S. Park, “The Fan minimax inequality implies the Nash equilibrium theorem,” Applied Mathematics Letters, vol. 24, no. 12, pp. 2206–2210, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH